Nearest Piecewise Linear Approximation of Fuzzy Numbers

Lucian Coroianu , Marek Gągolewski , Przemysław Grzegorzewski

Abstract

Rozważono istnienie i jednoznaczność rozwiązania problemu najlepszej aproksymacji (w sensie minimalizacji metryki L2) liczb rozmytych za pomocą liczb rozmytych o kawałkami liniowych funkcjach brzegowych w przypadku jednego punktu kontrolnego (węzła). Zaproponowano gotowe do użycia w praktyce algorytmy aproksymacji.
Author Lucian Coroianu - [Universitatea din Oradea]
Lucian Coroianu,,
-
-
, Marek Gągolewski (FMIS / DSPFM)
Marek Gągolewski,,
- Department of Stochastic Processes and Financial Mathematics
, Przemysław Grzegorzewski (FMIS / DSPFM)
Przemysław Grzegorzewski,,
- Department of Stochastic Processes and Financial Mathematics
Journal seriesFuzzy Sets and Systems, ISSN 0165-0114
Issue year2013
Vol233
No16
Pages26-51
Publication size in sheets1.25
ASJC Classification1702 Artificial Intelligence; 2609 Logic
DOIDOI:10.1016/j.fss.2013.02.005
URL http://www.sciencedirect.com/science/article/pii/S016501141300064X
Languageen angielski
Score (nominal)40
Score sourcejournalList
ScoreMinisterial score = 40.0, 23-08-2020, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 23-08-2020, ArticleFromJournal
Publication indicators WoS Citations = 29; Scopus Citations = 32; GS Citations = 14.0; Scopus SNIP (Source Normalised Impact per Paper): 2013 = 2.089; WoS Impact Factor: 2013 = 1.88 (2) - 2013=2.263 (5)
Citation count*14 (2015-09-07)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?